# SDR FDEA200903020792

- Difficulty date: March 2, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FX5327997900000
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 131 SG IS BROKEN.  FABRICATED NEW PANEL IAW DWG. SRZ-25-005 REV. G. REF. DWG. SRZ-25-005 REV. G. PANEL PART MARKED IAW GMM 7-0-1001 PANEL.
